Valeriu Popa, Alina-Mihaela Patriciu

DOI Number
First page
Last page


In this paper, a general fixed point theorem for two pairs of absorbing mappings in weak partial metric space, using implicit relations, has been proved.


weak partial metric space; fixed point; pointwise absorbing mappings; implicit relation.

Full Text:



I. Altun, F. Sola and H. Simsek, Generalized contraction on partial metric spaces, Topology Appl. 157 (18) (2010), 2778 - 2785.

I. Altun and G. Durmaz, Weak partial metric spaces and some fixed point results, Appl. Gen. Topol. 13 (2) (2012), 179 - 191.

R. P. Chi, E. Karapinar and T. D. Thanh, A generalized contraction principle in partial metric spaces, Math. Comput. Modelling, 55 (5-6) (2012), 1673 - 1681.

G. Durmaz, O. Acar and I. Altun, Some fixed point results on weak partial metric spaces, Filomat 27 (2) (2013), 317 - 326.

D.Gopal, A. S. Ranadive and U. Mishra, On some open problems of common fixed point theorems of noncompatible mappings, Proc. Math. B.H.U., 20 (2004), 135 - 141.

D.Gopal, A. S. Ranadive and R. P. Pant, Common fixed points of absorbing maps, Bull. Maradhwada Math. Soc., 91 (2008), 43 - 48.

D.Gopal, M. Imdad, M. Husaim and D. K. Patel, Proving common fixed point theorems for Lipschitzian type mappings via absorbing pairs, Bull. Math. Anal. Appl., 3, 4 (2011), 92 - 100.

S. Gulyaz and E. Karapinar, A coupled fixed point result in partially ordered partial metric spaces through implicit function, Hacet. J. Math. Stat. 42 (4) (2013), 347 - 357.

S. Gulyaz, E. Karapinar and I. S. Yuce, A coupled coincidence point theorem in partially ordered metric spaces with an implicit relation, Fixed Point Theory Appl. (2013), 2013:38.

R. Heckmann, Approximation of metric spaces by partial metric spaces, Appl. Categ. Struct. 7 (1999), 71 - 88.

Z. Kadelburg, H. K. Nashine and S. Radenovic, Fixed point results under various contractive conditions in partial metric spaces, Rev. R. Acad. Cienc. Exactas Fis. Nat., Ser. A Mat., RACSAM 107 (2) (2013), 241 - 256.

E. Karapinar, D.K. Patel, M. Imdad and D. Gopal, Some nonunique common fixed point theorems in symmetric spaces through CLR(S;T) - property, Intern. J. Math. Math. Sci., 2013 (2013), Article ID 753965.

S. G. Matthews, Partial metric topology, Proc. 8th Summer Conference General Topology Appl., Ann. New York Acad. Sci. 728 (1996), 183 - 197.

U. Mishra, R. P. Pant, R. Kewat, Common fixed points of absorbing mappings satisfying Lipschitz type contractive conditions, Intern. J. Pure Appl. Math., 77, 2 (2012), 245 - 253.

U. Mishra and A. S. Ranadive, Common fixed point of absorbing mappings satisfying implicit relations (to appear).

V. Popa, Fixed point theorems for implicit contractive mappings, Stud. Cercet. Stiint., Ser. Mat., Univ. Bacau 7 (1997), 129 - 133.

V. Popa, Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstr. Math. 32 (1) (1999), 157 - 163.

V. Popa, Common fixed point theorems for compatible mappings of type (A) satisfying an implicit relation, Stud.

Cerc. Stiint., Ser. Mat., Univ. Bacau, 9 (1999), 165 - 173.

V. Popa and A.-M. Patriciu, A general fixed point theorem for a pair of self mappings with common limit range property in partial metric spaces, Bul. Inst. Politeh. Iasi, Sect. I, Mat. Mec. Teor. Fiz. 61 (65), 3 (2015), 85 - 99.

V. Popa and A.-M. Patriciu, A general fixed point theorem for a pair of self mappings in partial metric spaces, Acta Univ. Apulensis, Math. Inform., 43 (2015), 93 - 103.

C. Vetro and F. Vetro, Common fixed points of mappings satisfying implicit relations in partial metric spaces, J. Nonlinear Sci. Appl., 6 (2013), 156 - 164.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)